# SDR NACA2024071208001

- Difficulty date: July 8, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,787 hours, 19,221 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 981763
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT, APU WOULD NOT START. REMOVED AND REPLACED APU STARTER IAW AMM 49-41-01. PART IS UNKNOWN TO TRAX.
